Had been treated for fungal infection and administered a series of drugs from antibiotics to miconozale creams for a period of 10 days from various doctors.Finally told by mt latest doctor that I should stop all the creams and was given emosolome20mg for five days along with xyzal also for five days.Itching has reduced considerably but red rash has spread more from the groin area to the thighs now.what do you think is the problem?
What is the treatment for skin rash and itching ?
- 23 Oct 2011 by Anxious18
- 24 Oct 2011
- infections, pruritus, fungal infections, skin rash, doctor, antibiotic, skin, antibiotics, period, cream
Added 23 Oct 2011:
Also used terbinaforce tablets,terbinafina cream,zole f cream(which started the whole rash thing),azithral 500(once a day) for three days followed by maxi thral 250 for three days(prescribed by another doctor),allegra120 for 7 days
Dear Anxious, have you been to a Dermatologist? You've been treated for fungal infection? Where is your rash? I had yeast infection under my breast and was told to keep it dry, blow dry after showering, dont wear a bra for a few days. He said fungus cant live if exposed to the sun, dry heat, light. I use anti fungal cream clotrimazole/ betametasone. My doctor had to add the betametasone because the cream burned my skin w/out it. I also suffer from psoriasis. I would definitely see a dermatologist.
Or, it may be something else. Have you been tested for STD's? Sorry to be so blunt... my daughter had a rash in her rectum and it was genital warts? It was an itchy rash and she was treated with an anti fungal medication and injection and anti-biotics. She is fine now, but will always have genital warts. I hope that this has been helpful! Pauline
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2011 • 2 answers
Posted 6 Feb 2012 • 2 answers
Posted 13 Feb 2015 • 1 answer
I have a fungal infection so my docter gave me 150ml Fluconazole AN and a cream to go with it. Which
Posted 29 Mar 2016 • 0 answers
Posted 8 Sep 2016 • 0 answers